MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 7.5MM, HVLP,CUFFED,ET TUBE
Model Number DYND43075
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Pilot balloon not maintaining pressure.
 
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023 a patient required a "difficult" emergency intubation.After intubation, it was reported that the pilot balloon was not maintaining pressure.Customer reports this could have been torn due to the multiple attempts during intubation of patient.It was reported the cuff was checked prior to intubation.According to the customer, due this the patient required reintubation.After the reintubation the patient was reported to be in stable condition.Sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16808134
Report Number1417592-2023-00185
Device Sequence Number16893295
Product Code BTR
UDI-Device Identifier10080196726325
UDI-Public10080196726325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND43075
Device Catalogue NumberDYND43075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown